Fractional Calculus for Certain Integral Operator Involving Logarithmic Coefficients
Aabed Mohammed, Maslina Darus & Daniel Breaz
Journal of Mathematics and Statistics, Volume 5, Issue 2, pp. 118–122 · doi.org/10.3844/jmssp.2009.118.122
Abstract
Problem statement: Some properties of certain integral operators on some subclasses were studied. Approach: Certain classes defined by integral operators were introduced. The well known definitions and preliminaries results were stated. Results: Having new integral operator, the characterization problems were discussed. Thus sufficient conditions were given. Conclusion: Therefore, by having new integral operators, sufficient conditions were determined. In fact, other properties from this class could be obtained.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Mohammed, A., Darus, M. & Breaz, D. (2009). Fractional Calculus for Certain Integral Operator Involving Logarithmic Coefficients. Journal of Mathematics and Statistics, 5(2), 118–122. https://doi.org/10.3844/jmssp.2009.118.122
- Licence
- © Science Publications
- Issue
- Volume 5, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
